# SDR UIEA200700479

- Difficulty date: November 28, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N492
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 39,376 hours, 7,575 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LANDING GEAR UPPER STRUT DOOR, IMPACT DAMAGE ON LEADING EDGE OF DOOR 7.5 INCH LONG BY 2.5 INCH WIDE ASSOCIATED DELAM AND SLIGHT DEFORMATION OF OUTSIDE SKIN OF DOOR.
